# SDR GTIA2020070935240

- Difficulty date: July 7, 2020
- Submitted: July 9, 2020
- Operation: Air carrier
- Aircraft: N912NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8038
- Aircraft time: 4,658 hours, 2,044 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT, APPLIED QRM PROCEDURE ODOR WENT AWAY AFTER PACK ONE TURNED OFF + X BLEED CLOSED-PER TSM 05-50-00 ISOLATED COCKPIT/CABIN ODOR TO NR 1 PACK.
